PDA

View Full Version : amatriptaline [elavil] & ultram [ tramadol] CAUTION!



malay*b
07-03-2007, 11:33 AM
My brother was prescribed these 2 meds together. in combination
they can trigger sezuires, especially in high doses. He did have a sezure from the combo. He had never had one before, and no Lupus symptoms. The ER doctor said when he ran a check on these meds he found a warning about using the two together. My brother now has sezuires if he takes ultram [tramadol] with any sleep aid, even benadryl. He takes Lyrica now. But he doesn't have any problems unless he mixes tramadol with sllep-aids.
There is an article on this in medicine guide at my moms house, next time Im there I'll get it and post the info.

I DON'T WANT TO SCARE EVERYBODY- I TAKE TRAMADOL EVERYDAY, & SLEEP AIDS WHEN I NEED THEM. BUT YOU COULDN'T PAY ME TO TAKE TRAMADOL & AMYTRIPTALINE TOGETHER!
I DONT KNOW WHY DOCTORS ARE NOT AWARE OF THIS POSSIBLE
REACTION.
malay*b

PinkButterfly
09-30-2007, 06:56 PM
Also the risk of seizures increase when you take Tramadol with any of the SSRI's (Selective Serotonin Reuptake Inhibitors).